# SDR AT0100139

- Difficulty date: April 17, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N811AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47285
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT BS 1074.  PERFORMED PERMINATE REPAIR AT BS 1074 IAW DCI SRM 51-10-3 AND DC9 MM 53-10 FIGURE 811.
